# SDR WRLA99021

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Printer
- Part number: TP4429X32930
- Condition: Jammed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE FIRST OFFICER FELT A HOT SPOT ON THE CONSOLENEAR THE MULTI-PURPOSE PRINTER.  INVESTIGATION REVEALED BLACKENED PAPER  AT THE PRINTER FEED.  CIRCUIT BREAKERS WERE PULLED AND THE PAPER WAS REMOVED.  THE FLIGH T CONTINUED TO DESTINATION WITHOUT FURTHER PROBLEMS AND ALL OPERATIONSNORMAL. MAINTENANCE COLLARED THE PRINTER CIRCUIT BREAKERS AND DEACTIVATED THE PRINTER AN D ASSIGNED A DEFERRED MAINTENANCE ITEM.  DMI 310C26-43.  (M)
